I am starting a new thread here to address the issue of increased levels of Cortisol during AD withdrawal. It appears it is not uncommon.
Since the withdrawal my morning ACTH Levels are abnormally high at 1093 in the am (I forget what the conversion factor is) but apparently that is outrageous. They did many tests etc and everything came back 'idiopathic.' I told them it was probably my withdrawal but they weren't interested (no surprise).
So it has been 6 months since this all went down but my healing has been so slow that nothing much has changed - is it worth testing my cortisol again or should I wait another 6 months and see where I am at as not to stress myself out?
Does this level of high cortisol keep me in a state where I am possibly not healing or really really slowing down my healing.. it would make sense as I am healing SLOWWWW and it is BRUTAL. For ex the parathaesia's are JUST starting to leave at month 6, still have brain zaps, still have severe headaches (please note this is ALL since withdrawal) also my cortisol was tested many times prior to the withdrawal and was always in normal range (I also double checked this!)
If my body is deciding to be this slow at healing, could this high high cortisol be a major factor as this IS the stress hormone? Because if someone does think so, my endocrinologist IS willing to start me on Prednisone (even for a month) or another medication that reduces cortisol , to kind of "reset" the cortisol and bring it down - thus allowing for a more speedy recovery perhaps?
I hope this isn't all too confusing but any shed light would be much much appreciated.